# SDR USAA2013022000013

- Difficulty date: February 6, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 13,067 hours, 1,720 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 4E46411
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - DELAMINATION ON FLOOR PANEL 40DS BETWEEN FR73 & FR76 APPROX 12 INCHES INBOARD FROM R4 DOOR.  REPLACED FLOOR PANEL  40DS IAW A330 SRM 53-02-00 & IRM 9701 REV G.
